# SDR EAS2002F00000

- Difficulty date: July 4, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N701SC
- Make and model: Lear 24D
- Aircraft serial: 24D235
- Engine: Ge CJ6106
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5002T94G33
- Part serial: GAT47204
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 8,415 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FLAMED OUT AT 45,000 FT WITH NO PRIOR ABNORMAL INDICATIONS NOTED.  LT ENGINE RESTARTED AT 19,000 FT AND A/C LANDED SAFELY.   INSPECTED THE LT ENGINE FUEL SYS,  REMOVED FUEL PUMP FILTER.  NO DEFECTS OR NOTED.  REINSTALLED.  REMOVED LT ENGINE FUEL CONTROL FILTER.  NO DEFECTS OR FOUND.  REINSTALLED FILTER.  REMOVED HIGH PRESS FUEL FILTER, NO DEFECTS FOUND.  REASSEMBLED AND REINSTALLED.  LOW POWER ENGINE RUN AND LEAK CHECK SATISFACTORY.  HIGH POWER PERFORMANCE ENGINE RUN ACCOMPLISHED.  FUEL SAMPLES PRIOR TO AND AFTER FLIGHT SHOWED NO SIGNS OF WATER.  IT WAS DETERMINED THAT LT ENGINE FUEL CONTROL MIGHT BE OF CONCERN AND SHOULD BE REPLACED.
